MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF4COMP; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF4COMP; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3249-40Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: (b)(4).Related manufacturer reference number: (b)(4).Related manufacturer reference number: (b)(4).It was reported that the patient presented in the clinic due to the implantable cardioverter defibrillator (icd) was eroded through the icd pocket and the icd pocket was damaged.The icd pocket was discovered to have infection.The entire icd system was explanted due to icd pocket infection and erosion.The patient's condition was stable.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The product was returned.Interrogation and visual inspection were normal.Analysis found that the device was received with battery voltage above elective replacement indicator (eri) level.The cause of infection could not be traced to the device.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF4COMP
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15664523
Report Number2017865-2022-42896
Device Sequence Number6345761
Product Code NIK
UDI-Device Identifier05414734504546
UDI-Public05414734504546
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberCD3249-40Q
Device Catalogue NumberCD3249-40Q
Device Lot NumberA000111373
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer11/08/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown